MAUDE Adverse Event Report: DENTIUM USA NR LINE; DENTAL IMPLANT

DENTIUM USA NR LINE; DENTAL IMPLANT
Model Number GFX3011S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure within 1 year, approximately 2 months after implant placement.The bone quality was type i.The oral hygiene around implant site was good.Local infection & pain were found during the removal surgery.Bone augmentation material was not used in implant placement surgery.The patient will need another surgical intervention.

Brand Name
NR LINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer (Section G)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer Contact
eun kyung son
6761 katella ave
cypress, CA 90630
7142260229
MDR Report Key21105990
Report Number3005503242-2024-00166
Device Sequence Number12951296
Product Code DZE
UDI-Device Identifier08809460302356
UDI-Public08809460302356
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K153268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGFX3011S
Device Catalogue NumberGFX3011S
Device Lot NumberU02408020054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexFemale